# SDR UALA2013062004275

- Difficulty date: June 19, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N510UA
- Make and model: Boeing 757222
- Aircraft serial: 24780
- Aircraft time: 77,375 hours, 23,477 cycles
- Engine: Pwa PW2040
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 1701 S23l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 23L AT BS 1701.   REMOVED DAMAGED SECTION OF STRINGER 23L1.  INSTALLED STRINGER SPLICE IAW SRM 51-04-02.  MAJOR REPAIR.
